| Model Number |
MMT-722NAP |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/24/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump received motor error.The blood glucose level was unknown.The customer stated that the insulin pump was making a noise.The customer stated that the error came 2 times.The insulin pump will be returned for analysis.